# SDR MASA200601836

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,214 hours, 6,230 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409D
- Part serial: M2262
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,141 hours, 1,344 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7195 IAD - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED LT OB SENSOR.
